# SDR ABXA9600284

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5919707
- Condition: Damaged
- Location: Bs 794-813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DAMAGE WAS FOUND ON THE SKIN IN THE AFT LOWER CARGO AREA BETWEEN STA 794 AND 813 JUST OUTBOARD OF LONGERON 30.  REPAIRED SKIN IAW ABX REA D953-13022-MR.
